American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero. Directional Chebyshev-type methods for solving equations. Math. Comp. 84 (2015) 815-830.
Abstract, references, and article information   
View Article: PDF

[2] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc. 143 (2015) 197-202.
Abstract, references, and article information   
View Article: PDF

[3] B. Kh. Kirshtein. Parametric dequantization, tropical reduction of hyperfields and steady states of AC electrical networks. Contemporary Mathematics 616 (2014) 151-162.
Book volume table of contents   
View Article: PDF

[4] Adi Ben-Israel. An Inverse Newton Transform. Contemporary Mathematics 568 (2012) 27-40.
Book volume table of contents
View Article: PDF

[5] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF

[6] Steven H. Izen. A fast algorithm to compute the $\pi$-line through points inside a helix cylinder. Proc. Amer. Math. Soc. 135 (2007) 269-276. MR 2280195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Beatrice Meini. Efficient computation of the extreme solutions of $X+A^*X^{-1}A=Q$ and $X-A^*X^{-1}A=Q$. Math. Comp. 71 (2002) 1189-1204. MR 1898750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuri Levin and Adi Ben-Israel. Directional Newton methods in $n$ variables. Math. Comp. 71 (2002) 251-262. MR 1862998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Melman. A unifying convergence analysis of second-order methods for secular equations. Math. Comp. 66 (1997) 333-344. MR 1370854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Erich Novak, Klaus Ritter and Henryk Woźniakowski. Average-case optimality of a hybrid secant-bisection method . Math. Comp. 64 (1995) 1517-1539. MR 1312098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan Edelman and H. Murakami. Polynomial roots from companion matrix eigenvalues . Math. Comp. 64 (1995) 763-776. MR 1262279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pengyuan Chen. Approximate zeros of quadratically convergent algorithms . Math. Comp. 63 (1994) 247-270. MR 1240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Alefeld, F. A. Potra and Yixun Shi. On enclosing simple roots of nonlinear equations . Math. Comp. 61 (1993) 733-744. MR 1192965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Myong-Hi Kim. On approximate zeros and rootfinding algorithms for a complex polynomial . Math. Comp. 51 (1988) 707-719. MR 958638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Helmut F. Bauer. Tables of the roots of the associated Legendre function with respect to the degree . Math. Comp. 46 (1986) 601--602, S29--S41. MR 829629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Neumaier and A. Schäfer. Divided differences, shift transformations and Larkin's root finding method . Math. Comp. 45 (1985) 181-196. MR 790651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Pasquini and D. Trigiante. A globally convergent method for simultaneously finding polynomial roots . Math. Comp. 44 (1985) 135-149. MR 771036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard I. Shrager. A rapid robust rootfinder . Math. Comp. 44 (1985) 151-165. MR 771037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Masao Igarashi. A termination criterion for iterative methods used to find the zeros of polynomials . Math. Comp. 42 (1984) 165-171. MR 725991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luciano Misici. Numerical solution of two transcendental equations . Math. Comp. 42 (1984) 589-595. MR 736454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Trond Steihaug. On the sparse and symmetric least-change secant update . Math. Comp. 42 (1984) 521-533. MR 736450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sherman Wong. Newton's method and symbolic dynamics . Proc. Amer. Math. Soc. 91 (1984) 245-253. MR 740179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the Hankel function . Math. Comp. 41 (1983) 597-605. MR 717705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF

[29] F. M. Larkin. Root-finding by fitting rational functions . Math. Comp. 35 (1980) 803-816. MR 572858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Günter Meinardus and G. D. Taylor. Optimal partitioning of Newton's method for calculating roots . Math. Comp. 35 (1980) 1221-1230. MR 583499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2